# SDR SWAA2016061452835

- Difficulty date: May 24, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 54,332 hours, 31,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50404
- Part serial: 000812
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 L/E SLAT OTBD UPPER T/E DAMAGED.  REPAIRED SLAT IAW EA.
